Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 4, Pages 116–127 (Mi dm1587)  

Size distribution of the largest component of a random $A$-mapping

A. L. Yakymiv

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: Let $\mathfrak S_n$ be a semigroup of all mappings from the $n$-element set $X$ into itself. We consider a set $\mathfrak S_n(A)$ of mappings from $\mathfrak S_n$ such that their contour sizes belong to the set $A\subseteq N$. These mappings are called $A$-mappings. Let a random mapping $\tau_n$ have a distribution on $\mathfrak S_n(A)$ such that each connected component with volume $i\in N$ have weight $\vartheta_i\geq 0$. Let $D$ be a subset of $N$. It is assumed that $\vartheta_i\to\vartheta>0$ for $i\in D$ and $\vartheta_i\to0$ for $i\in N\setminus D$ as $i\to\infty$. Let $\mu(n)$ be the maximal volume of components of the random mapping $\tau_n$ . We suppose that sets $A$ and $D$ have asymptotic densities $\varrho>0$ and $\rho>0$ in $N$ respectively. It is shown that the random variables $\mu(n)/n$ converge weakly to random variable $\nu$ as $n\to\infty$. The distribution of $\nu$ coincides with the limit distribution of the corresponding characteristic in the Ewens sampling formula for random permutation with the parameter $\rho\varrho\vartheta/2$.

Keywords: Random $A$-mapping with component weights, the volume of the largest component

Funding Agency Grant Number
Russian Science Foundation 19-11-00111


DOI: https://doi.org/10.4213/dm1587

Full text: PDF file (505 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2021, 31:2, 145–153

Bibliographic databases:

UDC: 519.212.2
Received: 31.07.2019

Citation: A. L. Yakymiv, “Size distribution of the largest component of a random $A$-mapping”, Diskr. Mat., 31:4 (2019), 116–127; Discrete Math. Appl., 31:2 (2021), 145–153

Citation in format AMSBIB
\Bibitem{Yak19}
\by A.~L.~Yakymiv
\paper Size distribution of the largest component of a random $A$-mapping
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 4
\pages 116--127
\mathnet{http://mi.mathnet.ru/dm1587}
\crossref{https://doi.org/10.4213/dm1587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4043287}
\elib{https://elibrary.ru/item.asp?id=46013393}
\transl
\jour Discrete Math. Appl.
\yr 2021
\vol 31
\issue 2
\pages 145--153
\crossref{https://doi.org/10.1515/dma-2021-0013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000640071300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85104549770}


Linking options:
  • http://mi.mathnet.ru/eng/dm1587
  • https://doi.org/10.4213/dm1587
  • http://mi.mathnet.ru/eng/dm/v31/i4/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:155
    References:18
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021